|When to start ARV drugs
Nov 24, 2008
Nelson. I have presented all symptoms of HIV, though they are all very mild and go as soon as they are treated. am in a place where there is no CD4 measuring equipment. What can I do?
| Response from Mr. Vergel
Mild meaning thrust, rash, hairy leukoplakia, diarrhea, weight loss, night sweats?
If you have access to at least three medications like Sustiva, Epivir or Emtriva, Tenofovir, or a boosted protease, I would start. But if you do not have access to CD4 cell counting equipment, I am assuming you probably have no access to ARVs. Try to avoid AZT, Zerit (D4T) if you can. Unfortunately, most people in the developing world do not have the luxury to have access to "friendlier" HIV medications and have to be exposed to drugs that we no longer use in developed countries.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.